By Topic

Asymptotic stability of two-dimensional digital filters under quantization

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Bose, T. ; Dept. of Electr. Eng., Colorado Univ., Denver, CO, USA

The stability of 2-D digital filters implemented with two's complement quantization is investigated. The difference equation model is considered for the following cases: (i) quantization after each product and (ii) quantization after a complete sum of products. For both cases, sufficient conditions are established for asymptotic stability. The 2-D state-space Roesser's (1975) model is also considered under two's complement quantization, and a sufficient condition is derived for its stability. Some examples are given to illustrate the results

Published in:

Signal Processing, IEEE Transactions on  (Volume:42 ,  Issue: 5 )